Discussions that mention lanoxin

Heart Disorders board


I have been taking Lanoxin for years, and I have always told my husband that I think the Lanoxin was making me short of breath. I only got short of breath after I started taking these heart medicines. But I am afraid to get off them myself and of course the Dr. says no to taking me off them and just keeping an eye out. Please write a note if you also experience this since taking Lanoxin and I will bring it up again on my visit to him.
I've been on Lanoxin(Digoxin) for twenty years. In my case, I can't take Lanoxin at night or I will have problems breathing and my heart will beat hard and fast.

I also have to take my Lanoxin at least 2.5 hours away from my Calcium Channel Blocker, or I will get similar bad symptoms. On that note, I separate all of my meds by at least an hour, but that is another matter.

I also have to take my Lanoxin at least 2 hours away from eating or drinking anything that contains a significant level of calcium, or I will get similar symptoms.

We all react somewhat differently to our meds, but perhaps you can make some use out of what I have found about my own use of Lanoxin.

Regards...... :wave: